# SDR CA090908009

- Difficulty date: August 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 3,575 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 0500118126
- Condition: Leaking
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PLASTIC TUBING COVERING BRAKE LINE TO PREVENT DAMAGE, ALLOWED MOISTURE TO COLLECT AND CAUSED CORROSION.  FORTUNATLEY THIS WAS FOUND ON SCHED MAINT BEFORE BRAKE LOSS OCCURED.
